# SDR SCNA20210012002

- Difficulty date: January 22, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N7933A
- Make and model: Boeing 737-86N
- Aircraft serial: 33677
- Aircraft time: 48,497 hours, 18,495 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, AIRCRAFT DEPRESSURISED.  COULD NOT CONTROL WITH MANUAL SYSTEM.
